# SDR IXXA96112

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 798
- Part time: 55,751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, THE FUSELAGE FRAME AT FUSELAGE STATION 798 WAS FOUND CRACKED AND CORRODED AT BETWEEN LONGERONS 17 AND 20 LEFT.  THE CORROSION WAS REMOVED AND THE CRACK STOP DRILLED.  REPAIR DOUBLER AND FILLER FABRICATED AND INSTALLED IAW FAA DER APPROVED DRAWING 853-38-96.  (M)
